# SDR 2024FA0000837

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 14,368 hours, 9,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 1 AREA PLUS 1 ADDITIONAL AREA OF CORROSION ON CABIN DOOR TOP STEP MOUNTING STRUCTURE, 1 AREA OF CORROSION ON CABIN DOOR UPPER, AFT SECTION ON INTERIOR OF DOOR AND 1 AREA OF CORROSION ON SPADE DOOR LOWER, MIDDLE SECTION NEAR HINGE, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLENDS IAW NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING AND PRIMING BLENDED AREAS.
